MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ROUND CALCAR PUNCH MEDIUM; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. ROUND CALCAR PUNCH MEDIUM; HIP INSTRUMENT
Model Number 20070053
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, universal handle: breaking of the teeth conjunction broach tip zelpi retractors: the self retaining teeth doesn't keep the position round calcars: breaking of the conjunction fillet.Surgery was extended greater than 30 minutes.
 
Additional Manufacturer Narrative
Additional information received by reporter reveals that this is a non-reportable incident.No serious injury occurred in this incident.

Brand Name
ROUND CALCAR PUNCH MEDIUM
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9126012
Report Number3010536692-2019-01055
Device Sequence Number19481094
Product Code HWP
UDI-Device IdentifierM684200700531
UDI-PublicM684200700531
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number20070053
Device Catalogue Number20070053
Device Lot NumberCN101275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/28/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date01/14/2020
Patient Sequence Number1